# SDR SWAA020234

- Difficulty date: January 30, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 48,468 hours, 47,022 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Tie
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND SHEAR TIE CRACKED AT BS 360, STR 14L.  REMOVED AND RELACED SHEAR TIE PER SRM.
